# SDR AWXA200701051

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 25,055 hours, 9,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 6285
- Condition: Failed
- Location: Smoke Detection
- Part time: 19,924 hours, 7,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTH - LOG NR 7809886 - MX REPORTED SMOKE LAV AND CARGO DET FAULT ON ECAM.  MX REPLACED THE SDCU, OPERATIONAL CHECK WAS GOOD.
